# SDR A6WA201040919

- Difficulty date: November 6, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS 3 GOUGED LUGS.  REMOVED THE 3 GOUGES ON PAX DOOR HINGE ( DOOR SIDE LUGS IAW REO 601R-521-11-1347 REV NC, TREATED AREAS IAW SRM 51-21-16.
